# SDR 95ZZZX2022

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: 1379287L405
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4157 - DURING TAKEOFF ROLL AT APPROXIMATELY 90 KNOTS, CREW NOTICED LEFT ENGINE NOT MAKING ENOUGH TORQUE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  PIT MAINTENANCE INSPECTED AIRCRAFT AND FOUND A BROKEN P3 AIR SUPPLY LINE, LEFT ENGINE.  REPLACED LINE IAW MM 21-10-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
